# SDR JR2R2011114100559

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bracket
- Part number: CN6220020207
- Condition: Corroded
- Location: Zone 100
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGING UPPER HINGE LINE FAIRING CTR ATTACH BRACKET BROKEN.  FRABRICATED AND INSTALLED HINGE LINE FAIRING BRACKET IAW SRM 51-24-21 AND 51-42-06 AS ON WO  1007307-4100-0028 AND WO 711009503.
